# SDR COMA0660352

- Difficulty date: May 19, 2006
- Submitted: May 22, 2006
- Operation: Air carrier
- Aircraft: N929CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7035
- Aircraft time: 29,634 hours, 27,965 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Part number: 8555D1009
- Part serial: 1083B
- Condition: Faulty
- Location: T/E Flap
- Part time: 13,382 hours, 11,820 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 5181 - AFTER LANDING RECEIVED A FLAP FAIL CAUTION AT 45 DEGREES.  REPLACED BPSU.
